# SDR N6WA2021022002

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 37,853 hours, 28,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PAX DOOR SILL ANGLE.  R & R PAX DOOR SILL SNGLE IAW CRJ SRM 51-40-11.
